# SDR 96FDEA00663

- Difficulty date: March 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275FE
- Make and model: Boeing 727233
- Aircraft serial: 22040
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 652363735
- Condition: Corrosion
- Location: Bs 480-680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ALONG SEAT TRACK FLANGE AND AROUND FASTENERS IS OUT OF LIMITS BS 480 TO 680 RBL 45 WL 208.  REMOVED AND REPLACED SEAT TRACK REF SRM 51-30-2.
